advertisement
Question
Posted by: A. | 2008/05/23

CS

Dear CS
I know there is a Bipolar expert forum now, but I want to share this with you. I’ve previously wrote about the fact that several shrink couldn’t decide whether I’m Bipolar or not, but even the ones who were unsure didn’t want me to stop the meds in case it might be proven that I’m Bipolar after all. Since I wrote to you last time I’ve reduced the Epitec again and I’m now down to 200 mg instead of the 350 mg originally prescribed. I haven’t used Wellbutrin for months. The only meds I still have a problem with, when I try to reduce it, is the Risperdal (none of the shrinks thought I’m schizophrenic, but three thought I should take it). One day without the Risperdal (1 mg) and I start to become all anxious and irritated for nothing and act sort of strangely. I’ve made an appointment with another shrink as you’ve suggested. Hopefully he will be able to sort out the diagnosis. I will never believe I’m Bipolar even though the last shrink told me I am without a doubt. He said he had seen thousands of Bipolar patients. I still can’t see how one could be without any noticeable highs and lows. Since I’ve started reducing the meds, I feel increasingly better every day. My thoughts haven’t been this clear in a long time even though I still suffer from memory problems. Life has some meaning again and I’m not a zombie anymore. I’m convinced my zombie like state was caused by the meds.
Thank you very much for all your patience and understanding. You are great!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I understand, having just received a message about it, that the Bipolar Expert, who is from UCT, will only run a guest forum for a couple of days, so do make use of this brief opportunity.
As you're discovering, the essential element is a good, reliable ( which means others would agree with it and reach the same conclusion ) diagnosis. Its interesting that you say you're feeling clearer and better as the drug doses have been lowered. As I won't have the time to visit the guest forum, do let me know what he has to say about your situation. Summarize all the relevant information for him

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement